Title: Ultra-compact (X-ray) binaries
Authors: Nelemans, Gijs ×
Jonker, P. G #
Issue Date: 2010
Publisher: Elsevier Science
Series Title: New Astronomy Reviews vol:54 issue:3-6 pages:87-92
ISSN: 1387-6473
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science